Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2017, Volume 3, Issue 2, Pages 74–81 (Mi umj45)  

This article is cited in 2 scientific papers (total in 2 papers)

$\mathcal{K}$-functionals and exact values of $n$-widths in the Bergman space

Mukim S. Saidusajnov

Tajik National University, Dushanbe, Tajikistan

Abstract: In this paper, we consider the problem of mean-square approximation of complex variables functions which are regular in the unit disk of the complex plane. We obtain sharp estimates of the value of the best approximation by algebraic polynomials in terms of $\mathcal{K}$-functionals. Exact values of some widths of the specified class of functions are calculated.

Keywords: Bergman space, Best mean-square approximation, $\mathcal{K}$-functional, $n$-width.

DOI: https://doi.org/10.15826/umj.2017.2.010

Full text: PDF file (113 kB)
Full text: https:/.../94
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Mukim S. Saidusajnov, “$\mathcal{K}$-functionals and exact values of $n$-widths in the Bergman space”, Ural Math. J., 3:2 (2017), 74–81

Citation in format AMSBIB
\Bibitem{Sai17}
\by Mukim~S.~Saidusajnov
\paper $\mathcal{K}$-functionals and exact values of $n$-widths in the Bergman space
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 2
\pages 74--81
\mathnet{http://mi.mathnet.ru/umj45}
\crossref{https://doi.org/10.15826/umj.2017.2.010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3746954}
\elib{https://elibrary.ru/item.asp?id=2334101}


Linking options:
  • http://mi.mathnet.ru/eng/umj45
  • http://mi.mathnet.ru/eng/umj/v3/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Shabozov, M. S. Saidusainov, “Srednekvadraticheskoe priblizhenie funktsii kompleksnogo peremennogo summami Fure po ortogonalnym sistemam”, Tr. IMM UrO RAN, 25, no. 2, 2019, 258–272  mathnet  crossref  elib
    2. M. Sh. Shabozov, M. S. Saidusaynov, “Approximation of functions of a complex variable by Fourier sums in orthogonal systems in $L_2$”, Russian Math. (Iz. VUZ), 64:6 (2020), 56–62  mathnet  crossref  crossref  isi
  • Ural Mathematical Journal
    Number of views:
    This page:127
    Full text:39
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022